# SDR SWAA2012082907119

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 21,246 hours, 13,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 59722881
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER AMM.
